# SDR SWAA2017042513345

- Difficulty date: April 22, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 45,728 hours, 26,653 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Tru
- Part number: 0802070501
- Part serial: 4762
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI IN, THE EMERGENCY EXIT LIGHTS CYCLE ON AND OFF AND STAYED ON WITH SWITCH IN ARMED POSITION.  R & R TRANSFORMER RECTIFIER INDICATOR IAW AMM.
